I have heart palpitations, excess sweating, acne, a rash on my chest, shaky hands, thinning hair, constipation, super frequent urination, mood swings, forgetfulness, unending thirst, joint and back pain, and a large lump on the back of my neck.
It is only a guess without blood work, but those are classic symptoms of thyroid problems. Have you ever had your thyroid checked out? If you post blood test results, the individuals on here can give you a great idea of what is going on. Good Luck.
Large lump on the back of the neck is suspicious...can you see if it is a bite from an insect? Do you live in an area with ticks? Some tick bites can cause rash...i.e., Rocky Mt. Spotted fever or Lyme disease. Just a guess, the other stuff does sound like thyroid.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.